How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 5683
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I have a nausea and a very uncomfortable, almost painful,

Customer Question

I have a nausea and a very uncomfortable, almost painful, feeling inthe middle of my stomach just under my breasts. I keep burping but my stools are okay except very light coloured. It is really bad when I get up and eases up during the day. Although does come back later. I'm desperate, what can it be. I have no acid in mymouth.
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: Lots of nausea, butno vomiting. I've had the nausea for abt a year but put it down to IBS.
JA: Anything else in your medical history you think the doctor should know?
Customer: My gall bladder was removed abt 10 years ago.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Josh replied 9 months ago.

Hello,

Myself Dr Josh. and I’m happy to help with your question today.Please provide me the following information so that I can address your concern-

What is your age?

Since how long you have these symptoms of nausea,discomfort under breast,burping?

Waiting for your reply…

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 9 months ago.

Dear customer

Thank you for being online.

The symptoms you have described of having nausea,discomfort under breast,burping is most likely suggestive of gastritis.It is an inflammation or irritation of the lining of the stomach.It is caused by a various causes like physical stresses, social habits, chemicals, and infections,excessive use of Non steroidal anti-inflammatory drugs.

Also there can be associated GERD(gastro esophageal reflux disease).

The uncomfortable feeling under breast & nausea you are having is most likely due to gastritis and/or GERD.

Following is recommended for you:

  • To get relief ,take Pepto-Bismol 2tsf thrice a day after meals.

 

  • Take tab.Ranitidine(Zantac) 150 mg twice a day.Both these are available as over the counter (OTC)without a prescription & will help you greatly.
  • Avoid smoking & alcohol consumption.Dont take fried,spicy,salty,chilly food items.

All this will help you greatly to keep your symptoms at bay & to treat the cause.If still after this,the symptoms persists.then you need to make an appointment with your doctor as prescription oral medications will then be required accordingly.Usually & most likely,the symptoms gets subside with these treatments & visit to doctor is less likely required.

Thank you.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today ,we only get after positive feedback.

Bonus is highly appreciated.

We are here to help you until you satisfy.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 9 months ago.

Hi,

Just checking in to see how things are going.

Do you need further assistance?Is there anything else that you would like to know?

Please don't forget to leave positive rating above the chat box so I can get credit for helping you.

we only get after positive feedback.

Bonus is highly appreciated.

We are here to help you until you satisfy.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 9 months ago.

Dear customer

I have seen that you have not rated my answer so far.Please leave positive rating above the chat box. However if you still have any questions,please let me know..I am happy to address your follow-up questions.Please do not forget to leave positive rating (3 or more stars).

Thank you.

God bless you & take care.

Kind Regards

Dr.Josh